Ask an expert
Question

13 Jan 2006

Bioplus
Is it harmful to take bioplus instead of a multivitamin? How long can you continue to take bioplus without any side effects? Can I continue to take it 3 times per day as recommended for a whole month?
Answer 587 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Tired,
Bioplus contains a lot of caffeine that interferes with normal sleeping rhythms and is thus not a good thing to take for long periods at a time. Why are you so tired? You should be treating the reason, not the symptoms!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote